# SDR UPS07M50713

- Difficulty date: August 3, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO COMPT AT STATION 5-120 LONGERON 44 LEFT FOUND SUSPECTED CRACKED ON DOUBLER.  HFEC INSP C/OUT FOUND CRACK APPROX 1 INCH AS MARKED.  CRACKED LONGERON SPLICE RMV'D AT CTR CARGO COMPT STA 5-120 LONG 44 LT.  LONGERON SPLICE MACHINE FROM 1D1104-7150-T61511 EXTRUSION PER DOUGLAS DWG A5A7116. FPI C/OUT ON FAB SPLICE FOUND NO CRACK.  FAB LONGERON SPLICE HOLES PICKED UP, REPROTECTED, PAINTED & INSTALLED.
